# SDR SWAA2025021393704

- Difficulty date: February 6, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N8681M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36904
- Aircraft time: 30,073 hours, 14,843 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 551FB WIRING CLAMP STAND OFF BRACKET IS CRACKED.<[01] REMOVED AND REPLACED BRACKET IAW SRM 51-40-02;[02] INSPECTED WORK PERFORMED. REMOVED AND REPLACED BRACKET IAW SRM 51-40-02
